MAUDE Adverse Event Report: OSCOR INC. SAFESHEATH® II; INTRODUCER, CATHETER

OSCOR INC. SAFESHEATH® II; INTRODUCER, CATHETER
Model Number SS7
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was provided for analysis.Rga was issued for device return.Multiple attempts were made to obtain the device, but the device has not returned for evaluation.Procedure completed successfully with different device.There was no adverse event with the patient.As per the event description, the introducer sheath was split, the hemostatic valve stayed attached to the implanted lead and the operator had to cut off with scissors and scalpel.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.The complaint is non-verifiable as the product was not returned for evaluation.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may have not been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
It was reported from new zealand that during the lead implant procedure, when the introducer sheath was split, the hemostatic valve stayed attached to the implanted lead and the operator had to cut off with scissors and scalpel.The introducer sheath was contaminated with blood during the procedure and the procedure time was prolonged.The introducer was attempted, not used.No patient complications have been reported as a result of this event.Device was discarded.

Brand Name
SAFESHEATH® II
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
4875 palm harbor blvd.
palm harbor 34683
Manufacturer (Section G)
OSCOR INC.
4875 palm harbor blvd.
palm harbor 34683
Manufacturer Contact
ronnie greco
4875 palm harbor blvd.
palm harbor 34683
7279372511
MDR Report Key20369771
Report Number1035166-2024-00103
Device Sequence Number12482286
Product Code DYB
UDI-Device Identifier30891492002228
UDI-Public30891492002228
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K122084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSS7
Device Catalogue NumberSS7
Device Lot NumberDP21164
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/11/2024
Initial Report FDA Received Date10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown